2019
Том 71
№ 9

All Issues

Revenko I. V.

Articles: 2
Article (Ukrainian)

General solutions of the nonlinear wave equation and of the eikonal equation

Fushchich V. I., Revenko I. V., Zhdanov R. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 11. - pp. 1471–1487

Article (Ukrainian)

Exact solutions of the nonlinear Dirac equation in terms of Bessel, Gauss and Legendre functions and Chebyshev-Hermite polynomials

Revenko I. V., Zhdanov R. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 564–568